# SDR 96FDEA01031

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIPS AT BS 660 STR 3 AND 4L.  REMOVED STR CLIPS AT BS 660 STR 3 AND 4L AND INSTALLED NEW STR CLIPS PER FEDEX SRM 51-10-1.
